# SDR SWAA2020013040885

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 54,893 hours, 32,591 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A62621
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL MIDDLE SKIN CRACKED ON AFT SIDE AT THE 3RD STOP FITTING FROM BOTTOM AT HOLE.  REPAIRED SKIN PER EA.
